Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 510519, 12 pages
http://dx.doi.org/10.1155/2011/510519
Research Article

Identifiability for a Class of Discretized Linear Partial Differential Algebraic Equations

Instituto de Matemática Multidisciplinar, Universidad Politécnica de Valencia, 46071 Valencia, Spain

Received 23 December 2010; Accepted 2 March 2011

Academic Editor: Reza Jazar

Copyright © 2011 Begoña Cantó et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Begoña Cantó, Carmen Coll, and Elena Sánchez, “Identifiability for a Class of Discretized Linear Partial Differential Algebraic Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 510519, 12 pages, 2011. https://doi.org/10.1155/2011/510519.